Researchr is a web site for finding, collecting, sharing, and reviewing scientific publications, for researchers by researchers.
Sign up for an account to create a profile with publication list, tag and review your related work, and share bibliographies with your co-authors.
Amar Debbouche, Juan J. Nieto. Sobolev type fractional abstract evolution equations with nonlocal conditions and optimal multi-controls. Applied Mathematics and Computation, 245:74-85, 2014. [doi]
Possibly Related PublicationsThe following publications are possibly variants of this publication: Optimal Solutions to Relaxation in Multiple Control Problems of Sobolev Type with Nonlocal Nonlinear Fractional Differential EquationsAmar Debbouche, Juan J. Nieto, Delfim F. M. Torres. jota, 174(1):7-31, 2017. [doi] Nonlinear Degenerate Fractional Evolution Equations with Nonlocal ConditionsNedjemeddine Derdar, Amar Debbouche. FUIN, 151(1-4):473-485, 2017. [doi] A survey on fuzzy fractional differential and optimal control nonlocal evolution equationsRavi P. Agarwal, Dumitru Baleanu, Juan J. Nieto, Delfim F. M. Torres, Yong Zhou. jcam, 339:3-29, 2018. [doi]
The following publications are possibly variants of this publication: